Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 952191, 17 pages
http://dx.doi.org/10.5402/2012/952191
Research Article

On The Solution -Dimensional of the Composite Operator and Operator

Department of Mathematics, Faculty of Science, Maejo University, Chiang Mai 50290, Thailand

Received 12 June 2012; Accepted 4 September 2012

Academic Editors: C. Lu and G. Mishuris

Copyright © 2012 Wanchak Satsanit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Gel'fand and G. E. Shilov, Generalized Function, vol. 1, Academic Press, New York, NY, USA, 1964.
  2. S. E. Trione, “On the ultra-hyperbolic kernel,” Trabajos de Mathematica, vol. 116, pp. 1–12, 1987. View at Google Scholar
  3. M. A. Tellez, “The distributional Hankel transform of Marcel Riesz's ultrahyperbolic kernel,” Studies in Applied Mathematics, vol. 93, no. 2, pp. 133–162, 1994. View at Google Scholar · View at Zentralblatt MATH
  4. A. Kananthai, “On the solutions of the n-dimensional diamond operator,” Applied Mathematics and Computation, vol. 88, no. 1, pp. 27–37, 1997. View at Publisher · View at Google Scholar
  5. M. A. Tellez and A. Kananthai, “On the convolution product of the distributional families related to the diamond operator,” Le Matematiche, vol. 57, no. 1, pp. 39–48, 2002. View at Google Scholar · View at Zentralblatt MATH
  6. H. Yildirim, M. Z. Sarikaya, and S. Öztürk, “The solutions of the n-dimensional Bessel diamond operator and the Fourier-Bessel transform of their convolution,” Proceedings of the Indian Academy of Sciences, vol. 114, no. 4, pp. 375–387, 2004. View at Publisher · View at Google Scholar
  7. Y. Nozaki, “On Riemann-Liouville integral of ultra-hyperbolic type,” Kōdai Mathematical Seminar Reports, vol. 16, pp. 69–87, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Riesz, “L'intégrale de Riemann-Liouville et le problème de Cauchy,” Acta Mathematica, vol. 81, pp. 1–223, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. E. Trione, La Integral de Riemann-Liouville, Courses and Seminarr de Mathatica, Fasciculo 29, Faculad de Ciencias Exactus, Buenos Aires, Argentina.
  10. A. M. T. Aguirre, “Some properties of Bessel elliptic kernel and Bessel ultrahyperbolic kernel,” Thai Journal of Mathematics, vol. 6, no. 1, pp. 171–190, 2008. View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Téllez, “Distributional convolution product between the k—th derivative of Dirac's delta in |x|2m2,” Integral Transforms and Special Functions. An International Journal, vol. 10, no. 1, pp. 71–80, 2000. View at Publisher · View at Google Scholar
  12. R. Courant and D. Hilbert, Method of Mathematical Physics, vol. 1, Interscience Publishers, New York, NY, USA, 1966.